# SDR SIMA20160211003

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 31,498 hours, 28,732 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3452
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT SMOKE DETECTOR FAILS FIRE TEST.  R & R BAGGAGE COMPARTMENT FWD SMOKE DETECTOR IAW AMM 26-15-01.  OPERATIONAL CHECKED GOOD.
